Cumulants in Noncommutative Probability Theory I. Noncommutative Exchangeability Systems

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)67-100
JournalMathematische Zeitschrift
Volume248
DOIs
Publication statusPublished - 2004

Cite this

Cumulants in Noncommutative Probability Theory I. Noncommutative Exchangeability Systems. / Lehner, Franz.

In: Mathematische Zeitschrift, Vol. 248, 2004, p. 67-100.

Research output: Contribution to journalArticleResearchpeer-review

@article{1e8ffe5deac84f9cb1956002eef7b577,
title = "Cumulants in Noncommutative Probability Theory I. Noncommutative Exchangeability Systems",
author = "Franz Lehner",
year = "2004",
doi = "10.1007/s00209-004-0653-0",
language = "English",
volume = "248",
pages = "67--100",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",

}

TY - JOUR

T1 - Cumulants in Noncommutative Probability Theory I. Noncommutative Exchangeability Systems

AU - Lehner, Franz

PY - 2004

Y1 - 2004

UR - http://front.math.ucdavis.edu/math.CO/0210442

U2 - 10.1007/s00209-004-0653-0

DO - 10.1007/s00209-004-0653-0

M3 - Article

VL - 248

SP - 67

EP - 100

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

ER -